×

Found 81 Documents (Results 1–81)

100
MathJax

Algebraic surfaces in positive characteristics. Purely inseparable phenomena in curves and surfaces. (English) Zbl 1467.14001

Hackensack, NJ: World Scientific (ISBN 978-981-12-1520-9/hbk; 978-981-12-1522-3/ebook). xiii, 441 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Sextic double solids. (English) Zbl 1200.14031

Bogomolov, Fedor (ed.) et al., Cohomological and geometric approaches to rationality problems. New Perspectives. Boston, MA: Birkhäuser (ISBN 978-0-8176-4933-3/hbk; 978-0-8176-4934-0/ebook). Progress in Mathematics 282, 75-132 (2010).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Topology of hypersurface complements in \(\mathbb C^n\) and rationally convex hulls. (English. Russian original) Zbl 1007.32009

Proc. Steklov Inst. Math. 235, 162-172 (2001); translation from Tr. Mat. Inst. Steklova 235, 169-180 (2001).
PDF BibTeX XML Cite

Enumeration of combinations of rational double points on quartic surfaces. (English) Zbl 0921.14023

Lu, Qi-keng (ed.) et al., Singularities and complex geometry. Seminar on singularities and complex geometry, Beijing, China, June 15–20, 1994. Providence, RI: American Mathematical Society. AMS/IP Stud. Adv. Math. 5, 275-312 (1997).
PDF BibTeX XML Cite

Semi-universal family of reflexive modules over a rational double point of type \(A\). (English) Zbl 0871.14004

Maruyama, Masaki (ed.), Moduli of vector bundles. Papers of the 35th Taniguchi symposium, Sanda, Japan and a symposium held in Kyoto, Japan, 1994. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 179, 65-77 (1996).
PDF BibTeX XML Cite

A projective embedding of surfaces of general type. (English) Zbl 0901.14021

Feng, Keqin (ed.) et al., Algebraic geometry and algebraic number theory. Papers from the special year on algebraic geometry, Nankai Institute of Mathematics, Tianjin, China, September 1989–June 1990. Singapore: World Scientific. Nankai Series in Pure, Applied Mathematics and Theoretical Physics. 3, 173-178 (1992).
MSC:  14J29 14E25 14C20
PDF BibTeX XML Cite

Singularities of the theta divisor of the intermediate Jacobian of a double cover of \({\mathbb{P}}^ 3\) of index two. (English. Russian original) Zbl 0534.14024

Math. USSR, Izv. 21, 355-373 (1983); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 46, No. 5, 1062-1081 (1982).
Reviewer: C.Bănică
MSC:  14J30 14K30 14G05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software